Alert archive / Ohio / Special Weather Statements in 2021

Special Weather Statement, NWS Cleveland, OH

August 11, 2021Wood County, Ohio

NWS Cleveland, OH issued this special weather statement at Aug 11, 2021, 7:53 AM EDT for Wood County, Ohio. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2021, 7:53 AM EDT (11:53 UTC)
Expired
Aug 11, 2021, 8:45 AM EDT
In force
52 min
Issued by
NWS Cleveland, OH
Hail
0.00 in
Wind
50

County Wood County, OH

The radar

The Detroit radar (KDTX), 129 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 11.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2462 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

619 
WWUS81 KCLE 111153
SPSCLE

Special Weather Statement
National Weather Service Cleveland OH
753 AM EDT Wed Aug 11 2021
 
OHZ003-006>008-111245-
Wood OH-Ottawa OH-Sandusky OH-Lucas OH-
753 AM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of Ottawa, northwestern
Sandusky, northern Wood and southern Lucas Counties through 845 AM
EDT...

At 753 AM EDT, Doppler radar was tracking a strong thunderstorm over
Whitehouse, or 7 miles southeast of Swanton, moving east at 45 mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Toledo, Fremont, Perrysburg, Oregon, Rossford, Waterville, Northwood,
Whitehouse, Oak Harbor, Gibsonburg, Genoa, Woodville, Holland,
Elmore, Maumee, Walbridge, Pemberville, Millbury, Haskins and Luckey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 4162 8387 4163 8317 4161 8311 4132 8316
      4145 8387
TIME...MOT...LOC 1153Z 278DEG 39KT 4154 8375 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

26

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Aug 11, 7:06 AM EDT, 47 minutes earlier.

Area forecast discussion, Aug 11, 7:06 AM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
706 AM EDT Wed Aug 11 2021

.SYNOPSIS...
A strong low pressure system over the Hudson Bay region of
Canada will extend a cold front into the upper Midwest today.
This front will push southeast through the Great Lakes region on
Thursday and Friday, moving through northern Ohio on Friday
afternoon. High pressure will build into the Great Lakes region
for the weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
The overnight convection has left the area to the east and the
next round is located over northern Indiana this morning. This
area of convection is more coincident with a mid-level shortwave
trough and some better mid-level jet energy moving through the
region. Believe that these storms will enter the area in the
next hour or two and then become more widely scattered as they
progress through the area. There remains enough instability
across the region for some stronger downbursts and these storms
will need to be monitored. After this round, believe that much
of the convection will be done for the day and have trended
PoPs down through the day as some of the more organized forcing
seems to miss the region and conditions may be dry and somewhat
clear like Tuesday afternoon. Given this trend of drier
conditions and some sun in NW Ohio this afternoon, have opted
for a Heat Advisory for portions of Northwest and North Central
Ohio for this afternoon and evening. Heat index values may rise
above 100 degrees for a couple hours.

For tonight, expecting once again for some sort of complex to
approach the region overnight after moving through portions of
Michigan and Indiana. This convection may be enhanced late in
the period with a strengthening low level jet across the region
and have PoPs increasing tonight and through the overnight. Any
stronger storms could potentially bring damaging wind gusts to
the area.

For Thursday, a cold front will start approaching from the
northwest and warm air advection and moisture will increase
across the area. With that, expect some of the highest
temperatures and dew points across the area on Thursday and a
more widespread Heat Advisory may be needed across the forecast
area. A prefrontal trough appears to enter the area on Thursday
and should be a focus for shower and thunderstorm development
across the region and have likely PoPs during the afternoon
hours. Again, given the instability across the region, damaging
wind gusts would be the primary threat with any storms.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Cold front beginning its sag into the northwestern zones Thursday
night, leading to yet another active overnight period. *50mb
jet/theta e ridge continues to reach favorable levels for
convection, especially given the legacy airmass in place that has
been plenty unstable above the boundary layer for a few days now.
The cold frontal passage through the CWA will be a slow one, taking
much of the Friday period. Low level f-gen on the increase in the
afternoon hours, and will expect an increase in coverage from 15Z
Friday onward until around 00Z Saturday. As has been the case in
this airmass so far, there will be a standing isolated wind threat,
but overall the parameters on not overly favorable for convective
wind events such as a lack of a mid/upper level dry layer, a low
LCL, and marginal organizational/speed shear in the 0-6km layer.
PWATs remain high, well over 2 inches at times according to the NAM,
so convection that is slow to exit could pose a problem with the
heavy downpours expected. Efficiently drying out the column in the
wake of the cold front with the wholesale airmass change, and 850
temperatures coming down more than 10C with Canadian high pressure
settling into the Great Lakes.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
High pressure drifts off the mid Atlantic coast through the extended
period, and that will allow moisture to creep back into the region
with a weak warm front to the south of the area. May get into some
low level tropical moisture influences as well being pulled into the
CWA, but will have to see how that system evolves and the track it
eventually takes over the coming days. Airmass modification sees
gradual temperature increases through the period back into the
80s.

&&

.AVIATION /12Z Wednesday THROUGH Sunday/...
Some low clouds remain across the region this morning after
rounds of showers and thunderstorms and brief MVFR/IFR
conditions could be achieved at KCAK and KMFD for the first hour
or two. Otherwise, the main concern for the TAF period remains a
complex of showers and thunderstorms over northern Indiana that
will push into NW Ohio this morning and continue across the area
through the morning hours. Have the worst TS conditions timed
into KTOL and KFDY with the highest confidence in those sites.
Some form of TS will probably get to KMFD and KCLE later this
morning and then with less certainty have just some VCSH at
KCAK, KYNG, and KERI. Believe that conditions will improve to
dry and VFR this afternoon and some better mixing across the
area today may allow for some wind gusts in excess of 20 knots.
A round of showers and thunderstorms is expected overnight and
have begun to time into the northern TAF sites.

Outlook...Non-VFR possible showers and thunderstorms from
Thursday through Friday night.

&&

.MARINE...
Southwest offshore wind regime continues through the middle of the
week until the Friday cold front pushes through, veering winds to
the north for Friday night. Continuing with the calmer lake
conditions near the shore, with fairly rapid increase in chop
with distance away from the shore. Chances for showers and storms
exist through Friday until the cold front passes south of Lake
Erie.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory from 1 PM this afternoon to 8 PM EDT this
     evening for OHZ003-006>009-017-018.
PA...None.
MARINE...None.

&&

SYNOPSIS...Sefcovic
NEAR TERM...Sefcovic
SHORT TERM...26
LONG TERM...26
AVIATION...Sefcovic
MARINE...26
Hazardous weather outlook, Aug 11, 3:26 AM EDT, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
326 AM EDT Wed Aug 11 2021

OHZ003-006>009-017-018-120730-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-
326 AM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

Heat indices in the upper 90s to low 100s are possible Thursday
afternoon and additional Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-120730-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit-
Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
326 AM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

Heat indices in the upper 90s to low 100s are possible Thursday
afternoon and additional Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ061-142>149-162>169-120730-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
326 AM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Special weather statement, Aug 11, 5:29 AM EDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
529 AM EDT Wed Aug 11 2021

PAZ001-002-111015-
Northern Erie PA-Southern Erie PA-
529 AM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of eastern Erie County
through 615 AM EDT...

At 529 AM EDT, Doppler radar was tracking a strong thunderstorm near
Findley Lake, or 13 miles east of Erie, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Erie, Corry, North East, Union City, Waterford, Wattsburg, Northwest
Harborcreek, Harborcreek, Lawrence Park, Wesleyville, Mill Village,
Elgin and Northwest Harborcr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4201 7976 4200 7975 4200 7962 4199 7961
      4186 7961 4185 7998 4215 8007 4217 8001
      4221 7994 4224 7982 4227 7977
TIME...MOT...LOC 0929Z 244DEG 26KT 4209 7983

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

26
Local storm report, Aug 11, 5:37 AM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
537 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     MARINE TSTM WIND 2 W GENEVA-ON-THE-LAKE  41.86N 80.97W
08/11/2021  M43 MPH          LEZ147             OH   C-MAN STATION

            C-MAN STATION GELO1 1 W GENEVA-ON-THE-LAKE.

&&

SEFCOVIC
Local storm report, Aug 11, 6:05 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
605 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 AM     TSTM WND DMG     1 NNE BALLVILLE         41.34N 83.13W
08/11/2021                   SANDUSKY           OH   TRAINED SPOTTER

            TREE DOWN AT THE HAYES CENTER COMPLEX IN
            FREMONT AND SEVERAL WIRES DOWN ON JUNE ST IN
            BALLVILLE TOWNSHIP.

&&

SEFCOVIC
Local storm report, Aug 11, 6:07 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
607 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 AM     LIGHTNING        2 ENE PEMBERVILLE       41.43N 83.42W
08/11/2021                   SANDUSKY           OH   TRAINED SPOTTER

            LIGHTNING HIT A HOME AND POWER POLE NEAR THE
            INTERSECTION OF US 23 AND SR 105 IN SANDUSKY
            COUNTY.

&&

SEFCOVIC
Local storm report, Aug 11, 6:20 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
620 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     TSTM WND DMG     LUCKEY                  41.45N 83.49W
08/11/2021                   WOOD               OH   TRAINED SPOTTER

            12 INCH DIAMETER TREE DOWN ON MAIN STREET IN
            LUCKEY.

&&

SEFCOVIC
Special weather statement, Aug 11, 7:53 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
753 AM EDT Wed Aug 11 2021

OHZ003-006>008-111245-
Wood OH-Ottawa OH-Sandusky OH-Lucas OH-
753 AM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of Ottawa, northwestern
Sandusky, northern Wood and southern Lucas Counties through 845 AM
EDT...

At 753 AM EDT, Doppler radar was tracking a strong thunderstorm over
Whitehouse, or 7 miles southeast of Swanton, moving east at 45 mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Toledo, Fremont, Perrysburg, Oregon, Rossford, Waterville, Northwood,
Whitehouse, Oak Harbor, Gibsonburg, Genoa, Woodville, Holland,
Elmore, Maumee, Walbridge, Pemberville, Millbury, Haskins and Luckey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4162 8387 4163 8317 4161 8311 4132 8316
      4145 8387
TIME...MOT...LOC 1153Z 278DEG 39KT 4154 8375

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

26

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 2:04 AM EDTSpecial Weather StatementCLEHancock, Lucas, Wood, Wyandot41 min
Aug 11, 2:26 AM EDTSpecial Marine WarningCLE80 min
Aug 11, 2:40 AM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood65 min
Aug 11, 2:50 AM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky, Seneca55 min
Aug 11, 3:03 AM EDTHeat AdvisoryCLEErie, Hancock, Lucas, Ottawa, Sandusky, Seneca and 1 more12 hr
Aug 11, 3:36 AM EDTSpecial Marine WarningCLE54 min
Aug 11, 4:03 AM EDTSpecial Weather StatementCLEAshtabula, Lake42 min
Aug 11, 4:23 AM EDTSpecial Marine WarningCLE67 min
Aug 11, 5:08 AM EDTSpecial Marine WarningCLE50 min
Aug 11, 8:09 AM EDTSpecial Weather StatementCLEHancock51 min
Aug 11, 8:29 AM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Seneca, Wyandot46 min
Aug 11, 8:40 AM EDTSpecial Weather StatementCLEErie, Sandusky50 min
Aug 11, 8:41 AM EDTSpecial Marine WarningCLE78 min
Aug 11, 8:58 AM EDTSevere Thunderstorm WarningCLECrawford, Huron, Richland, Seneca62 min
Aug 11, 9:14 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain61 min
Aug 11, 9:30 AM EDTSpecial Weather StatementCLECrawford, Richland45 min
Aug 11, 9:44 AM EDTSpecial Weather StatementCLEMedina46 min
Aug 11, 10:13 AM EDTSpecial Weather StatementCLEPortage, Summit62 min
Aug 11, 10:20 AM EDTSpecial Weather StatementCLEStark, Wayne40 min
Aug 11, 10:53 AM EDTSpecial Weather StatementCLEMahoning67 min
Aug 11, 10:56 AM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark64 min
Aug 11, 11:02 AM EDTSpecial Weather StatementCLETrumbull43 min
Aug 11, 11:45 AM EDTSpecial Weather StatementCLETrumbull15 min
Aug 11, 2:48 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Wood57 min
Aug 11, 3:15 PM EDTSpecial Marine WarningCLE90 min
Aug 11, 3:35 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Hancock, Marion, Seneca, Wyandot55 min
Aug 11, 3:37 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood53 min
Aug 11, 3:53 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa52 min
Aug 11, 4:08 PM EDTSpecial Marine WarningCLE2 hr
Aug 11, 4:14 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Erie, Huron, Richland, Seneca61 min
Aug 11, 4:20 PM EDTSpecial Weather StatementCLEMorrow55 min
Aug 11, 4:30 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Knox, Marion, Morrow, Richland60 min
Aug 11, 4:39 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Cuyahoga, Erie, Huron, Lorain, Medina66 min
Aug 11, 4:44 PM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland61 min
Aug 11, 4:45 PM EDTSpecial Marine WarningCLE12 min
Aug 11, 5:15 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Wayne60 min
Aug 11, 5:17 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Geauga, Lake, Portage, Summit58 min
Aug 11, 5:29 PM EDTSevere Thunderstorm WarningCLEAshland, Knox30 min
Aug 11, 5:36 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning, Medina, Portage, Stark, Summit, Wayne69 min
Aug 11, 5:41 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula, Geauga, Lake, Portage, Trumbull79 min
Aug 11, 5:46 PM EDTSpecial Marine WarningCLE86 min
Aug 11, 5:47 PM EDTAreal Flood AdvisoryCLECuyahoga, Summit3 hr
Aug 11, 6:09 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula75 min
Aug 11, 6:12 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning, Portage, Trumbull69 min
Aug 11, 4:53 AM EDTSpecial Weather StatementCLEErie22 min
Aug 11, 5:29 AM EDTSpecial Weather StatementCLEErie46 min
Aug 11, 11:38 AM EDTSpecial Weather StatementCLECrawford52 min

Nearby

Special Weather Statements in Ohio, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.